Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What should i do to increase the size of testis ?

hi, doctor , my testis is samll size and upper left side.. plz prescribe me what should i do for increasing its size and come at its proper place...????
Asked On : Thu, 21 Apr 2011
Answers:  2 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Thanks for your query.

undescended testes are more prone to malignancy ,so get it operated at the earliest.
Get your hormonal level tested for FSH,LH and testosterone ,If it is due to hormonal level deficiency,some improvement can be anticipated.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Sat, 30 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
i think u have undescended testis.
its surgical problem
can be correct by surgery
no medicine will help you
dont shy,consult surgeon as early as possible.
Answered: Fri, 22 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor